Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Regularity of solutions to
the measurable Livsic equation


Authors: M. Pollicott and M. Yuri
Journal: Trans. Amer. Math. Soc. 351 (1999), 559-568
MSC (1991): Primary 58Fxx
MathSciNet review: 1621702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give generalisations of Livsic's result that a priori measurable solutions to cocycle equations must in fact be more regular. We go beyond the original continuous hyperbolic examples of Livsic to consider examples of this phenomenon in the context of:

(a)
$\beta $-transformations;
(b)
rational maps; and
(c)
planar maps with indifferent periodic points.
Such examples are not immediately covered by Livsic's original approach either due to a lack of continuity or hyperbolicity.


References [Enhancements On Off] (What's this?)

  • 1. Shunji Ito and Michiko Yuri, Number theoretical transformations with finite range structure and their ergodic properties, Tokyo J. Math. 10 (1987), no. 1, 1–32. MR 899469, 10.3836/tjm/1270141789
  • 2. A. Livsic, Homology properties of $Y$-systems, Math. Zametki 10 (1971), 758-763.
  • 3. A. N. Livšic, Cohomology of dynamical systems, Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), 1296–1320 (Russian). MR 0334287
  • 4. M. Lyubich, Ergodic properties of rationale endomorphisms of the Riemann sphere, Ergod. Theory and Dynam. Sys. 3 (1983), 351-385.
  • 5. W. Parry, On the 𝛽-expansions of real numbers, Acta Math. Acad. Sci. Hungar. 11 (1960), 401–416 (English, with Russian summary). MR 0142719
  • 6. William Parry and Mark Pollicott, Zeta functions and the periodic orbit structure of hyperbolic dynamics, Astérisque 187-188 (1990), 268 (English, with French summary). MR 1085356
  • 7. Feliks Przytycki, On the Perron-Frobenius-Ruelle operator for rational maps on the Riemann sphere and for Hölder continuous functions, Bol. Soc. Brasil. Mat. (N.S.) 20 (1990), no. 2, 95–125. MR 1143178, 10.1007/BF02585438
  • 8. Shigeru Tanaka, A complex continued fraction transformation and its ergodic properties, Tokyo J. Math. 8 (1985), no. 1, 191–214. MR 800085, 10.3836/tjm/1270151579
  • 9. Peter Walters, Equilibrium states for 𝛽-transformations and related transformations, Math. Z. 159 (1978), no. 1, 65–88. MR 0466492
  • 10. Michiko Yuri, On a Bernoulli property for multidimensional mappings with finite range structure, Tokyo J. Math. 9 (1986), no. 2, 457–485. MR 875201, 10.3836/tjm/1270150732
  • 11. Michiko Yuri, Invariant measures for certain multi-dimensional maps, Nonlinearity 7 (1994), no. 3, 1093–1124. MR 1275543
  • 12. Michiko Yuri, Multi-dimensional maps with infinite invariant measures and countable state sofic shifts, Sūrikaisekikenkyūsho Kōkyūroku 863 (1994), 93–115. Geometry and analysis in dynamical system theory (Japanese) (Kyoto, 1993). MR 1329134
  • 13. Michiko Yuri, On the convergence to equilibrium states for certain non-hyperbolic systems, Ergodic Theory Dynam. Systems 17 (1997), no. 4, 977–1000. MR 1468111, 10.1017/S0143385797086240

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58Fxx

Retrieve articles in all journals with MSC (1991): 58Fxx


Additional Information

M. Pollicott
Affiliation: Department of Mathematics, Manchester University, Manchester, M13 9PL, England
Email: mp@ma.man.ac.uk

M. Yuri
Affiliation: Department of Business Administration, Sapporo University, 3-jo, 7-chome, Nishioka, Toyohira-ku, Sapporo 062, Japan
Email: yuri@math.sci.hokudai.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02383-1
Received by editor(s): August 5, 1996
Article copyright: © Copyright 1999 American Mathematical Society